# SDR ASAA2014073008719

- Difficulty date: July 30, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,962 hours, 9,118 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0696125
- Condition: Failed
- Location: Cabin Pressure
- Part time: 30,108 hours, 8,886 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING - MASTER CAUTION ILLUMINATED WITH AUTO FAIL LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED AUTO FAIL LIGHT ON FAULT ISOLATION TEST, SYS NR 2 HAS 2 FAULTS, CODE 001 AND 41.  ACCOMPLISHED SYS WIRING FAILURE FAULT ISOLATION TEST WITH CPC-PANEL WIRING FAULT DETAIL, WIRING READS GOOD REF TASK 21-31, TASK 804 AND ACCOMPLISHED CABIN PRESSURE CONTROLLER FAIL FAULT ISOLATION TEST, OPS NORMAL, REF TASK 21-31, TASK 824.  R & R CABIN PRESSURE CONTROLLER, OPS NORMAL IAW MM 21-31-01-400-801.
